Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Hair loos. Used Mintop forte. How to make hair grow again?

i started losing hairs in the year 2011 which i thought is normal but after certain period my hairfall got increases. And then i show to my dermatologist in the year 2012 after november .my doctor recommended to use mintop forte 2% for i month then she told me to move on mintop 5% which i used then she told me to apply mintop forte 5 % foam . right now im applying mintop forte 5% foam . From last 3 month i dosnt not see any difference yes the hairfall is less but it still falls about 15-20 hairs . and also whenever i apply mintop forte 5% foam i lose lots of hairs. My font side head area is blad i apply lots of mintop forte lotion their but i dnt see any differeness. please help me to get my front side hairs back.
Asked On : Thu, 24 Jan 2013
Answers:  1 Views:  423
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Loss of hairs on frontal area of head ..,
called Androgenic Alopecia..,
it is genetic predispostition ..,
So it won't respond on medical therapy..,
Mintop (Minoxidil) will stimulate only hair growth on active sites
not newer one..,
Intramatrix therapy and surgical therapy is encouraging..,
so focus on this...
Answered: Thu, 24 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor